CaltechAUTHORS
  A Caltech Library Service

On the Renormalization of the Axial Vector Coupling Constant in β Decay

Bernstein, J. and Gell-Mann, M. and Michel, L. (1960) On the Renormalization of the Axial Vector Coupling Constant in β Decay. Il Nuovo Cimento, 16 (3). pp. 560-568. ISSN 1827-6121. http://resolver.caltech.edu/CaltechAUTHORS:20150925-111043843

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20150925-111043843

Abstract

The models of the axial vector current discussed byGell-Mann andLévy are examined further. Generalized Ward identities are derived for the axial vector weak vertex. It is then shown that in theσ model and the non-linear model the renormalization factor —G_A/G may be expressed as a matrix element in the theory of strong interactions. Thus in the σ model, which is renormalizable, —G_A/G is finite in every order. Since —G_A/G exhibits divergences in the non-linear model, that model is not renormalizable in the usual sense.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1007/BF02731920DOIArticle
http://link.springer.com/article/10.1007/BF02731920PublisherArticle
Additional Information:© 1960 Springer. Ricevuto il 25 Febbraio 1960. First online: 28 October 2007. National Science Foundation Post-Doctoral Fellow. National Science Foundation Senior Post-Doctoral Fellow.
Funders:
Funding AgencyGrant Number
NSF Postdoctoral FellowshipUNSPECIFIED
Record Number:CaltechAUTHORS:20150925-111043843
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20150925-111043843
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:60519
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:25 Sep 2015 18:57
Last Modified:25 Sep 2015 18:57

Repository Staff Only: item control page